# SDR AWXA200601475

- Difficulty date: July 28, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110010
- Condition: Corroded
- Location: Fuselage
- Part time: 20,818 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION FOUND ON SEAT TRACK ON FLOOR STRUCTURE IN PASSENGER CABIN -Y765, AND FS 41+11", FS 45+18".  SEAT TRACK LOCATED BETWEEN FS 41 TO FS 46+16" -Y765.  PASSENGER CABIN WAS REPLACED IAW SRM A319 51-72-11.
